Hello- I last posted in the thyroid forum in 2005. It is now 2013 and not a single symptom has improved. I've had hashimotos disease since 2005. About a year before my thyroid issues started I began having severe weakness and pain in my legs. The pain seems to be muscular at times and in my bones at other times. I get so weak that I am unable to stand or walk for long periods of time (sometimes only a few minutes). I've also had muscle twitching all over my body in all muscles. This has been going on for almost 10 years now. Just about a month ago I found out that my vitamin D level was 17 (while taking 1000 iu daily). I started taking 5000 iu about 3 weeks ago and yesterday decided to up it to 10,000 iu as I am anxious to see if this has been the cause of my misery for the past 10 years. I am 30 years old- I was about 21 when all of this began and since then every moment of my life has been a struggle. Can anyone out there relate to these symptoms? I've had the workup of a lifetime and everything else is normal. Thyroid has been under control for years. Do these sound like vitamin d deficiency symptoms? I'd love to hear some positive recovery stories! Thanks.
Please go to DR Khalsa Soram and buy his Vitamin D3. Now days vitamins are not what they say. Dr Soram has a lot of information on Vitamin D3. I have a thyroid issue and low on Vitamin D3. This doctor is integrated natural doctor. I only buy his! he was on DR OZ and well known. loony56
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.